American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54B20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Sergey Antonyan. Corrigendum to ``West's problem on equivariant hyperspaces and Banach-Mazur compacta''. Trans. Amer. Math. Soc. 358 (2006) 5631-5633. MR 2238929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Sergey Antonyan. West's problem on equivariant hyperspaces and Banach-Mazur compacta. Trans. Amer. Math. Soc. 355 (2003) 3379-3404. MR 1974693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hisao Kato. The nonexistence of expansive homeomorphisms of a class of continua which contains all decomposable circle-like continua. Trans. Amer. Math. Soc. 349 (1997) 3645-3655. MR 1401776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. Brian Lawrence. Failure of normality in the box product of uncountably many real lines. Trans. Amer. Math. Soc. 348 (1996) 187-203. MR 1303123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Szymon Dolecki, Gabriele H. Greco and Alojzy Lechicki. When do the upper Kuratowski topology (homeomorphically, Scott topology) and the co-compact topology coincide? . Trans. Amer. Math. Soc. 347 (1995) 2869-2884. MR 1303118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yves Sonntag and Constantin Zălinescu. Set convergences. An attempt of classification . Trans. Amer. Math. Soc. 340 (1993) 199-226. MR 1173857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Hermann Render. Nonstandard topology on function spaces with applications to hyperspaces . Trans. Amer. Math. Soc. 336 (1993) 101-119. MR 1097169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gerald Beer and Roberto Lucchetti. Weak topologies for the closed subsets of a metrizable space . Trans. Amer. Math. Soc. 335 (1993) 805-822. MR 1094552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Segal and T. Watanabe. Cosmic approximate limits and fixed points . Trans. Amer. Math. Soc. 333 (1992) 1-61. MR 1145962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert Cauty. L'espace des arcs d'une surface . Trans. Amer. Math. Soc. 332 (1992) 193-209. MR 1044960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert Cauty. L'espace des pseudo-arcs d'une surface . Trans. Amer. Math. Soc. 331 (1992) 247-263. MR 1040259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. van de Vel. Invariant arcs, Whitney levels, and Kelley continua . Trans. Amer. Math. Soc. 326 (1991) 749-771. MR 1010415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. D. Mashburn. Pixley-Roy hyperspaces of $\omega$-graphs . Trans. Amer. Math. Soc. 315 (1989) 697-709. MR 961625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] L. Brian Lawrence. The box product of countably many copies of the rationals is consistently paracompact . Trans. Amer. Math. Soc. 309 (1988) 787-796. MR 961613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gerald Beer and Luzviminda Villar. Borel measures and Hausdorff distance . Trans. Amer. Math. Soc. 307 (1988) 763-772. MR 940226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hisao Kato. Whitney continua of curves . Trans. Amer. Math. Soc. 300 (1987) 367-381. MR 871681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Hisao Kato. Shape properties of Whitney maps for hyperspaces . Trans. Amer. Math. Soc. 297 (1986) 529-546. MR 854083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Murray G. Bell. Supercompactness of compactifications and hyperspaces . Trans. Amer. Math. Soc. 281 (1984) 717-724. MR 722770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. Lowen. $I\sp{X}$, the hyperspace of fuzzy sets, a natural nontopological fuzzy topological space . Trans. Amer. Math. Soc. 278 (1983) 547-564. MR 701510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jack T. Goodykoontz and Sam B. Nadler. Whitney levels in hyperspaces of certain Peano continua . Trans. Amer. Math. Soc. 274 (1982) 671-694. MR 675074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] D. W. Curtis. Growth hyperspaces of Peano continua . Trans. Amer. Math. Soc. 238 (1978) 271-283. MR 482919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] John Ginsburg. On the Stone-\v Cech compactification of the space of closed sets . Trans. Amer. Math. Soc. 215 (1976) 301-311. MR 0390992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. M. Schori and J. E. West. The hyperspace of the closed unit interval is a Hilbert cube . Trans. Amer. Math. Soc. 213 (1975) 217-235. MR 0390993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1